# SDR SWAA2017112818069

- Difficulty date: November 20, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 33,774 hours, 20,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY EXIT LIGHTS EXTERIOR INOP.  R&R BATTERY IAW AMM.
